# SDR 2005UALA00126

- Difficulty date: February 7, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 40,138 hours, 13,850 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CAP IS CORRODED AT STA 365, RBL 16-73.  SUPPLEMENTAL DATA UPDATE TYPICAL FLOORBEAM CORROSION DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED USING NEW T-CAP SECTION AND SPLICE ANGLES.
